Photo not available

HongQi Xue, Ph.D.

Contact Information

Office: Saunders Research Building 4166
Phone: (585)275-0440
Fax: (585)273-1031
Rochester, NY 14642

Office: (585) 275-0440
Fax: (585) 273-1031

Journal Articles

Showing all 24 journal articles available.

Wu, S.*, Xue, H.*, Wu, Y. and Wu, H. (* denotes co-first authors). "Variable Selection for Sparse High-Dimensional Nonlinear Regression Models by Combining Nonnegative Garrote and Sure Independence Screening". Statistica Sinica. 2014; 24: 1365--1387.
Wu, H., Lu, T., Xue, H. and Liang, H. "Sparse Additive ODEs for Dynamic Gene Regulatory Network Modeling". Journal of the American Statistical Association. 2014; 109: 700--716.
Gu, W., Wu, H., Miao, H. and Xue, H. "Parameter Estimation for A Type of Nonlinear Stochastic Models Observed with Error". Computational Statistics and Data Analysis. 2014; 79: 113--119.
Wu, H., Miao, H., Xue, H., Topham, D. J. and Zand, M. "Quantifying Immune Response to Influenza A Virus Infection via Multivariate Nonlinear ODE Models with Partially Observed State Variables". Statistics in Biosciences. 2014; in press.
Miao, H. *, Wu, H.* and Xue, H.* (* denotes equal contribution authors by alphabetic order). "Generalized Ordinary Differential Equation Models". Journal of the American Statistical Association. 2014; accepted.
Wu, H.; Xue, H.; and Kumar, A. "Numerical Discretization-Based Estimation Methods for ODE Models with Measurement Error via Penalized Spline Smoothing". Biometrics. 2012; 68: 344-352.
2011 May
Wang, S.; Zhang, S.; Xue, H. "Sieve Least Squares Estimator for Partial Linear Models with Current Status Data." Journal of Systems Science and Complexity. 2011; 24(2): 335-346. Link
Gu, W., Wu, H. and Xue, H. "Parameter Estimation for Multivariate Nonlinear Stochastic Differential Equation Models: A Comparison Study." IMS Andrei Yakovlev Collection. 2011; .
Xue, H.; Miao, H.; and Wu, H. "Sieve Estimation of Constant and Time-Varying Coefficients in Nonlinear Ordinary Differential Equation Models by Considering both Numerical Error and Measurement Error". Annals of Statistics. 2010; 38(4): 2351-2387. Link
He, X.; Xue, H.; and Shi, N. "Sieve Maximum Likelihood Estimator for Double Semiparametric Zero-Inflated Poisson Models". Journal of Multivariate Analysis. 2010; 101(9): 2026-2038.
Zhong, Y.; Xue, H.; and Zhang, S. "Semiparametric Inference of Grouped Zero-Inflated Poisson Models". Journal of the Graduate School of Chinese Academy of Sciences. 2009; 26: 173-184.
Lam, K.F.; Xue, H.; and Cheung, Y.B. "Semiparametric Analysis of Zero-Inflated Count Data". Biometrics. 2006; 62(4): 996-1003. Link
Xue, H.; Lam, K.F.; Ben, Cowling; and De Wolf, F. "Semiparametric Accelerated Failure Time Regression Analysis with Application to Interval Censored HIV/AIDS Data". Statistics in Medicine. 2006; 25(22): 3850-3863. Link
Liao, Y.; Zhang, S.; and Xue, H. "Weak Consistency of Quasi-Maximum Likelihood Estimates in Multivariate Generalized Linear Models". Chinese Journal of Applied Probability and Statistics. 2006; 22(3): 288-294.
Lam, K.F. ; and Xue, H. "A Semiparametric Regression Cure Model with Current Status Data". Biometrika. 2005; 92(3): 573-586. Link
Xue, H.; Lam, K.F.; and Li, G. "Sieve Maximum Likelihood Estimator for Semiparametric Regression Models with Current Status Data". Journal of the American Statistical Association. 2004; 99(466): 346-356. Link
Xue, H. "Convergence Rate of MLEs in a Partly Linear Model". Science in China, Series A(English). 2002; 45(11): 1398-1407. Link
Xue, H.; and Song, L. "Asymptotic Properties of MLEs for Weibull Distributions with Grouped Data". Journal of Systems Science and Complexity. 2002; 15(2): 176-186.
Yu, J.; and Xue, H. "A Method of Reliability Evaluation for Cold and Warm Stand-By Systems". Systems Engineering - Theory & Practice,. 2001; 21(10): 35-41.
Xue, H.; and Song, L. "Asymptotical Efficiency of MLE with Grouped Data,". Journal of Systems Science and Mathematical Sciences. 2001; 21(2): 250-256.
Xue, H.; Song, L.; and Li, G. "Sieve MLE for Partly Linear Models with Case 1 Interval Censoring". Acta MatheMaticae Applicatae Sinica. 2001; 24: 139-151.
Song, L.; and Xue, H. "Asymptotic Properties of a Kind of Sieve MLE". Acta Mathematica Scientia, Series A. 2000; 20(3): 370-377.
Yu, D.; Zhao, Y.; and Xue, H. "The Confident Limit of Reliability under Type-I Censoring Data of Exponential Life,". Journal of Systems Science and Mathematical Sciences. 1999; 19(2): 240-245.
Xue, H.; and Song, L. "Asymptotic Properties of MLE for Weibull Distribution Two Components Model with Interval-Censored Data". Acta Scientiarum Naturalium Universitatis Jilinensis. 1996; 4: 1-7.